BibTeX record: journals/moc/DelegliseDR04

download as .bib file

@article{DBLP:journals/moc/DelegliseDR04,
  author    = {Marc Del{\'{e}}glise and
               Pierre Dusart and
               Xavier{-}Fran{\c{c}}ois Roblot},
  title     = {Counting primes in residue classes},
  journal   = {Math. Comput.},
  year      = {2004},
  volume    = {73},
  number    = {247},
  pages     = {1565--1575},
  url       = {http://dx.doi.org/10.1090/S0025-5718-04-01649-7},
  doi       = {10.1090/S0025-5718-04-01649-7},
  timestamp = {Fri, 24 Oct 2014 11:45:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/DelegliseDR04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}